After 6 Months....

"The best color in the whole world is the one that looks good on you."
-Coco Chanel


It usually takes me an hour or so to prepare before going out of the house. I will pick 2-3 outfits before finally deciding on what to wear. It takes 5-10minutes to style my hair. I powder my nose a little (oiliness is next to poverty), I put on my kiehl's lipgloss/stain. I make sure that my fingernails are clipped and clean. I stare at the mirror, stare at my face, stare at my outfit, at my ass, twirl, then leave the house.

I make it a point that, at the very least, I look presentable. On days/nights that I go out with friends or out on a date, I make an effort to be more than just presentable. Even if the theme for the night just calls for a plain shirt and jeans ensemble, I accessorize. Sue me, I'm gay.

But I am not superficial.

Superficial means shallow, a no-brainer. I may be insensitive and a little out of touch with reality (aka eccentric), but I am not. Funny how some people can describe a person by just looking at them and tag them as superficial. Those people should get a dictionary and figure out what the word means first before using it. Kaloka.

Going back.... I was never gifted with good bone structures, high cheek bones, square jaw line, muscular built... I am not one of Belo's creations. I lost weight when I got sick last year. I remember weighing at 105lbs last September (I'm 5'7"). Then thanks to Nevi and Cotri, rashes spread all over my body. I had a bad case of sepderm in my face, dandruff, and hair fall, thanks to my low cd4. It's been 6 months since I got out of the hospital.... Now I'm at 120lbs, a little leaner. I'm 15lbs away from my target weight. The rash marks are almost gone. No more sepderm. No more danruff. No more hair fall.

When you look good, you feel good. When you feel good, your CD4 increases. When your CD4 increases, BONGGA!

It's been 6 months and I'm doing better. Was supposed to get my CD4 checked this May but they moved it to June. They want to check my new CD4 6-months after I started taking my anti-retrovirals. I have one more month to further boost it up. More gym time, more time with the pozies for some laughs, etc.

All is well... All is well...

4 Response to "After 6 Months...."

  1. pinoy HIV Says:

    this is smart, i like it ;]

  2. Anonymous Says:

    hi trese just wanna ask whats your medication for seb derm? im glad your well already. fight! thanks!

  3. Trese Says:

    Hi Anonymous...

    They prescribed me with Daktakort (around Php 300-350 available in Mercury Drug). Apply it to affected areas, usually found in the cheeks and at the back of your ear.

    Some people applies a thin layer of hypo T.A. lotion but be extremely careful with hypo T.A. It will make your skin thinner.

    Do not apply creams and ointments with steroids.

    For the itch, take loratadine. If it itches a lot when you sleep that you have to wake up, take Iterax. A stronger anti-histamine.

    If you have more questions, email me at lucky.trese@gmail.com

  4. E Says:

    Dear HIV,

    FUCK YOU! GET OUT OF MY BODY AND STOP STEALING MY HEALTH!!! GO BUG SOMEONE ELSE!lolz


    E